MAUDE Adverse Event Report: TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE

TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE
Model Number SYR, NPD 1.0CC 31G 100CT5/16" 8/CS
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 08/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).B2: adverse event report is being submitted due to customer reporting needle stick due to missing cap on syringe.Syringes were not returned for evaluation.Note 1: manufacturer contacted pharmacist in a follow-up call on 23-aug-2023 to ensure the replacement products resolved the initial concern - able to establish contact with pharmacist who stated they were unsure if the replacement product had been received.Note 2: manufacturer contacted pharmacist in a follow-up call on 28-aug-2023 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated they were going to check if replacement product had been received and would contact manufacturer.
 
Event or Problem Description
Consumer reported complaint for the trueplus single-use insulin syringes.Pharmacist is calling on behalf of the customer.Customer reported that one of the 31g syringes did not have a cap on it and the customer had stuck themselves with the needle.No medical attention associated with the use of the product was reported.The package was not open or damaged when received by the customer.Customer had purchased a new box of syringes and pharmacist is calling for replacement.
 
Additional Manufacturer Narrative
Sections with additional information as of 19-oct-2023: h6: updated fda¿s type, findings and conclusions codes.H10: syringes were not returned for evaluation.Complaint was forwarded to supplier quality and internal evaluation was performed by the manufacturer using syringes from the same lot.No abnormalities observed with retention samples.Most likely underlying root cause: mlc-009: use error caused or contributed to event.

Brand Name
SYRINGES
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key17652322
Report Number1000113657-2023-00448
Device Sequence Number20636247
Product Code FMF
UDI-Device Identifier00021292005887
UDI-Public(01)00021292005887
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K993017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Pharmacist
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 10/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSYR, NPD 1.0CC 31G 100CT5/16" 8/CS
Device Lot NumberNP22302
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date08/14/2023
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/14/2023
Supplement Date Received by Manufacturer10/12/2023
Initial Report FDA Received Date08/30/2023
Supplement Report FDA Received Date10/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown